# SDR UALA2012030501380

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 64,342 hours, 23,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Faulty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD HUMMING NOISE COMING FROM BOTTOM LEFT CORNER OF DOOR 1R.  TURNING CHILLER OFF NO HELP.  REPLACED FWD AND CENTER 1R MED SCUFF PLATE IAW MM.  LEAK CHECK GOOD.
